# SDR SWAA2022020107801

- Difficulty date: October 2, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 50,121 hours, 23,955 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Web
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR THRESHOLD WEB CRACKED AT STA 488 RBL 33. / REMOVED AND REPLACED DAMAGED THRESHOLD WEB; AS PER SRM 51-40-02 . REMOVED AND REINSTALLED SCUFF PLATE AS PER AMM 25-52-10 AND SRM 51-40-02.
